Symmetric g-functions

Christopher Good, D Jennings, AM Mohamad

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


A number of generalizations of metrizability have been defined or characterized in terms of g-functions. We study symmetric g-functions which satisfy the condition that x is an element of g(n, y) iff y is an element of g(n, x). It turns out that the majority of symmetric g-functions fall into one of four known classes of space. Some metrization theorems are proved. (C) 2003 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)111-122
Number of pages12
JournalTopology and its Applications
Issue number2
Publication statusPublished - 1 Nov 2003


  • wM space
  • o-semi-metrizable
  • symmetric g-functions
  • metrizability


Dive into the research topics of 'Symmetric g-functions'. Together they form a unique fingerprint.

Cite this